# SDR ASAA2023020741870

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 53,285 hours, 15,900 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 1766
- Condition: Inoperative
- Location: Right Wing
- Part time: 1,728 hours, 472 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS #1 TANK INDICATOR ON REFUEL PANEL INOP. GROUNDED - YES. REMOVED AND REPLACED REFUEL QTY INDICATOR FOR #1 TANK PER B737-800 AMM 28-41-61.
